Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

I started levlen ed about three months ago and haven't had my period yet

im on levlen ed and on the 3rd sugar pill and havent bleed yet is this bad i started levlen ed about three months ago and im on the sugar pills now, the third one and havent hhad my period yet. is this normal? last month if i remember correctly, my peroid started on the first or second sugar pill
Asked On : Sun, 27 Mar 2011
Answers:  1 Views:  472
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
If you are regular in taking oral pill then there is nothing to worry. Usually the bleeding starts on 3rd or fourth day of sugar pill and stops after starting the true pills.There is nothing to worry and you can safely continue taking the pills.
Dr. Rakhi Tayal
Answered: Sun, 27 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor